• Feb 07, 2023 News!IJMO will adopt Article-by-Article Work Flow   [Click]
  • Aug 25, 2023 News!Vol. 13, No. 3 has been published with online version.   [Click]
  • Dec 21, 2023 News!Vol. 13, No. 4 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2020 Vol.10(3): 86-91 ISSN: 2010-3697
DOI: 10.7763/IJMO.2020.V10.752

A Novel Design for Aerial Robotsto Enhance Flight Performance

Bahador Beigomi and Afshin Banazadeh

Abstract—In this study, a novel idea for a vertical takeoff and landing aerial robot is proposed to overcome the defects in conventional designs. Here, the coupling between translational and rotational movements that usually end up reducing flight performance and increasing control effort is eliminated by decreasing the number of main rotors and adding extra small ducted fans in an innovative scheme. The robot, named TubeDuct, can reach any position in space in a favorable horizontal attitude in order to accomplish the predefined mission with less power consumption and better performance. A linear control strategy is also proposed for this vehicle. The results are supported by nonlinear mathematical modeling and simulation, using ANSYS and MATLAB Simulink.

Index Terms—TubeDuct, aerial robot, dynamic modeling, nonlinear simulation.

Bahador Beigomi is with Sharif University of Technology, Tehran, Iran (e-mail: bahador.beigomi@gmail.com).
Afshin Banazade is with Aerospace Eng. Dept., Sharif University of Technology, Tehran, Iran (e-mail: banazadeh@sharif.edu).


Cite: Bahador Beigomi and Afshin Banazadeh, "A Novel Design for Aerial Robotsto Enhance Flight Performance," International Journal of Modeling and Optimization vol. 10, no. 3, pp. 86-91, 2020.

Copyright © 2020 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Copyright © 2008-2024. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com